# SDR FDEA202308111396

- Difficulty date: August 11, 2023
- Submitted: August 12, 2023
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22911
- Aircraft time: 86,193 hours, 44,083 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33131
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING LFEC INSPECTION IAW PT6 NTM 53-00-06 MULTIPLE CRACK INDICATIONS   WERE NOTED AT THE UPPER L1 DOOR BEAR STRAP REPAIR AT THE UPPER FORWARD CORNER. FUSELAGE - PLATES AND SKIN - L1 DOOR CUTOUT, UPPER FWD CORNER, REPAIR REPLACEMENT.   ACCOMPLISHED STEPS 1-28 PER EA F-5330-T0375235 PT1.  MAJOR REPAIR
